Journal of Modern Dynamics (JMD)

On the intersection of sectional-hyperbolic sets
Pages: 203 - 218, Volume 9, 2015

doi:10.3934/jmd.2015.9.203      Abstract        References        Full text (476.2K)           Related Articles

Serafin Bautista - Universidad Nacional de Colombia, Depto. de Matemáticas, Facultad de Ciencias, Bogota, Colombia (email)
Carlos A. Morales - Instituto de Matemática, Universidade Federal do Rio de Janeiro,, P. O. Box 68530, 21945-970 Rio de Janeiro, Brazil (email)

1 V. S. Afraĭmovič, V. V. Bykov and L. P. Sil'nikov, The origin and structure of the Lorenz attractor, Dokl. Akad. Nauk SSSR, 234 (1977), 336-339.       
2 V. Araújo and M. J. Pacifico, Three-Dimensional Flows, With a foreword by Marcelo Viana, Ergebnisse der Mathematik und ihrer Grenzgebiete, 3. Folge, A Series of Modern Surveys in Mathematics [Results in Mathematics and Related Areas, 3rd Series, A Series of Modern Surveys in Mathematics], 53, Springer, Heidelberg, 2010.       
3 V. Araujo and L. Salgado, Infinitesimal Lyapunov functions for singular flows, Math. Z., 275 (2013), 863-897.       
4 A. Arbieto and C. A. Morales, A dichotomy for higher-dimensional flows, Proc. Amer. Math. Soc., 141 (2013), 2817-2827.       
5 R. Bamon, R. Labarca, R. Mañé and M. J. Pacifico, The explosion of singular cycles, Inst. Hautes Études Sci. Publ. Math., 78 (1993), 207-232.       
6 S. Bautista, The geometric Lorenz attractor is a homoclinic class, Bol. Mat. (N.S.), 11 (2004), 69-78.       
7 S. Bautista and C. A. Morales, Lectures on Sectional-Anosov Flows, preprint, IMPA série D86/2011.
8 S. Bautista, C. A. Morales and M. J. Pacifico, On the intersection of homoclinic classes on singular-hyperbolic sets, Discrete Contin. Dyn. Syst., 19 (2007), 761-775.       
9 C. Bonatti, A. Pumariño and M. Viana, Lorenz attractors with arbitrary expanding dimension, C. R. Acad. Sci. Paris Sér. I Math., 325 (1997), 883-888.       
10 C. Diminnie, S. Gahler and A. White, $2$-inner product spaces, Collection of articles dedicated to Stanisław Gołąb on his 70th birthday, II, Demonstratio Math., 6 (1973), 525-536.       
11 S. Gan and L. Wen, Nonsingular star flows satisfy Axiom A and the no-cycle condition, Invent. Math., 164 (2006), 279-315.       
12 S. Gähler, Lineare 2-normierte Räume, Math. Nachr., 28 (1964), 1-43.       
13 J. Guckenheimer and R. Williams, Structural stability of Lorenz attractors, Inst. Hautes Études Sci. Publ. Math., 50 (1979), 59-72.       
14 M. Hirsch, C. Pugh and M. Shub, Invariant Manifolds, Lecture Notes in Math., Vol. 583, Springer-Verlag, Berlin-New York, 1977.       
15 A. Kawaguchi, On areal spaces. I. Metric tensors in $n$-dimensional spaces based on the notion of two-dimensional area, Tensor N.S., 1 (1950), 14-45.       
16 R. Labarca and M. J. Pacifico, Stability of singularity horseshoes, Topology, 25 (1986), 337-352.       
17 A. M. López, Sectional Hyperbolic Sets in Higher Dimensions, Tese de Doutorado, Universidade Federal do Rio de Janeiro, Rio de Janeiro, Brazil, 2015.
18 A. M. López and H. Sánchez, Sectional Anosov flows: Existence of Venice masks with two singularities, arXiv:1505.05758.
19 R. Metzger and C. A. Morales, Sectional-hyperbolic systems, Ergodic Theory Dynam. Systems, 28 (2008), 1587-1597.       
20 C. A. Morales and M. J. Pacifico, A dichotomy for three-dimensional vector fields, Ergodic Theory Dynam. Systems, 23 (2003), 1575-1600.       
21 C. A. Morales and M. J. Pacifico, Sufficient conditions for robustness of attractors, Pacific J. Math., 216 (2004), 327-342.       
22 C. A. Morales and M. J. Pacifico, A spectral decomposition for singular-hyperbolic sets, Pacific J. Math., 229 (2007), 223-232.       
23 C. A. Morales and M. Vilches, On 2-Riemannian manifolds, SUT J. Math., 46 (2010), 119-153.       
24 S. Newhouse, On simple arcs between structurally stable flows, in Dynamical Systems-Warwick 1974 (Proc. Sympos. Appl. Topology and Dynamical Systems, Univ. Warwick, Coventry, 1973/1974; presented to E. C. Zeeman on his fiftieth birthday), Lecture Notes in Math., Vol. 468, Springer, Berlin, 1975, 209-233.       
25 Y. Shi, S. Gan and L. Wen, On the singular-hyperbolicity of star flows, J. Mod. Dyn., 8 (2014), 191-219.       
26 S. Zhu, S. Gan and L. Wen, Indices of singularities of robustly transitive sets, Discrete Contin. Dyn. Syst., 21 (2008), 945-957.       

Go to top